The remainder term in Fourier series and its relationship with the Basel problem
Annales mathematicae et informaticae, Tome 34 (2007), pp. 17-28
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2007_34_a2,
author = {V. Barrera-Figueroa and A. Lucas-Bravo and J. L\'opez-Bonilla},
title = {The remainder term in {Fourier} series and its relationship with the {Basel} problem},
journal = {Annales mathematicae et informaticae},
pages = {17--28},
year = {2007},
volume = {34},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2007_34_a2/}
}
TY - JOUR AU - V. Barrera-Figueroa AU - A. Lucas-Bravo AU - J. López-Bonilla TI - The remainder term in Fourier series and its relationship with the Basel problem JO - Annales mathematicae et informaticae PY - 2007 SP - 17 EP - 28 VL - 34 UR - http://geodesic.mathdoc.fr/item/AMI_2007_34_a2/ LA - en ID - AMI_2007_34_a2 ER -
%0 Journal Article %A V. Barrera-Figueroa %A A. Lucas-Bravo %A J. López-Bonilla %T The remainder term in Fourier series and its relationship with the Basel problem %J Annales mathematicae et informaticae %D 2007 %P 17-28 %V 34 %U http://geodesic.mathdoc.fr/item/AMI_2007_34_a2/ %G en %F AMI_2007_34_a2
V. Barrera-Figueroa; A. Lucas-Bravo; J. López-Bonilla. The remainder term in Fourier series and its relationship with the Basel problem. Annales mathematicae et informaticae, Tome 34 (2007), pp. 17-28. http://geodesic.mathdoc.fr/item/AMI_2007_34_a2/